# SDR UIEA2021070601476

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 78923
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START( T/S PER FIM 49-11 FAULT TREE  958 . FOUND ECU TO BE AT FAULT , REMOVED AND REPLACED APU ECU IAW AMM 49-61-05.OPS CKS GOOD , APU STARTED NORMAL. )
